MathSciNet Relay Station
MathSciNet bibliographic data
MR738334 62J05 (62F12)
Mardia, K. V.; Marshall, R. J. Maximum likelihood estimation of models for residual covariance in spatial regression. Biometrika 71 (1984), no. 1, 135–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement